Communications in Analysis and Geometry

Volume 12 (2004)

Number 5

On Moving Ginzburg-Landau Vortices

Pages: 1185 – 1199

DOI: http://dx.doi.org/10.4310/CAG.2004.v12.n5.a10

Author

Changyou Wang

Abstract

In this note, we establish a quantization property for the heat equation of Ginzburg-Landau functional in R4 which models moving vortices of surface types. It asserts that if the energy is sufficiently small on a parabolic ball in R4 x R+ then there is no vortice in the parabolic ball of 1/2 radius. This extends a recent result of Lin-Riviere [LR3] in R3.

Full Text (PDF format)